Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On varieties as hyperplane sections

Author: E. Ballico
Journal: Proc. Amer. Math. Soc. 120 (1994), 405-411
MSC: Primary 14N05; Secondary 14M10
MathSciNet review: 1172946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we extend to the the singular (but locally complete intersection) case a theorem of L'vovsky giving a condition (" $ {h^0}({N_X}( - 1)) \leqslant n + 1$") forcing a variety $ X \subset {{\mathbf{P}}^n}$ not to be a hyperplane section (except of cones). Then we give a partial extension of this criterion to the case of subvarieties of a Grassmannian.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14N05, 14M10

Retrieve articles in all journals with MSC: 14N05, 14M10

Additional Information

PII: S 0002-9939(1994)1172946-8
Keywords: Hyperplane section, projective variety, normal bundle, Grassmannian, deformation theory
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia